Light chair adult : Causes discoloration
Beauty And Health / / August 12, 2017
The consistency, color and smell of feces is often taken into account if you want to identify any disease, particularly that deals with the gastrointestinal tract.In normal stool color varies from light brown to dark brown, soft texture, no pungent smell.Every person in his life, in principle, determined in the way it should look like a bowel movement, and if something is broken in their appearance, it is possible to draw certain conclusions that some of the processes in the body has been broken.
reasons stool color yellow
bright chair at the adult, the causes of which can be very different, may appear quite often, because the color of feces also depends on the eaten.So, for example, a light meal will be painted in a light color stool, for example, if you drink a lot of milk or dairy products.The next time the color can be stabilized, if such products have been excluded from the diet.
If the stool color changes to yellowish-gray or has a greasy gray blotches nature and thus also has a fetid odor,
The use of certain medications may be the cause of a light stool.Among them are the antibiotics, anti-inflammatory and antimicrobial agents, and even the most ordinary aspirin, derivatives and contraceptives.Light chair in this case, evidence of violations of the liver.
What should I do?
Change the color or consistency of bowel movements are often wary even of healthy people.If this is an isolated case, we can assume that this is simply the result of light shades eaten foods.If this violates the human being, and light-colored stool color is observed for a long time, it is necessary to seek professional help.Most likely in this case it is necessary to pass a stool sample and undergo appropriate examination.
bright chair adult, causes symptoms which defines an expert may occur over a period of time, and can be isolated manifestations.In any case, if the light stool accompanied by other symptoms - fever, chills, nausea or vomiting, bloating, darkening of urine, you should immediately consult your doctor.
12 Aug, 2017
12 Aug, 2017